Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 59, Issue 5(359)  


Topology in the 20th century: a view from the inside
S. P. Novikov
3
Hypergeometric functions over an arbitrary field
I. M. Gel'fand, M. I. Graev, V. S. Retakh
29
Lectures on mirror symmetry, derived categories, and $D$-branes
A. N. Kapustin, D. O. Orlov
101
Yurii Petrovich Solov'ev (obituary)
V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze
135

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Chevalley groups over fields and their elementary properties
E. I. Bunina
141
On the asymptotic behaviour of a locally periodic thin composite plate
E. A. Akimova
143
The structure of the set of semidualizing complexes
A. A. Gerko
145
Interlacing zeros and divided differences
G. G. Ilyuta
147
Two-dimensional continued fractions of hyperbolic integer matrices with small norm
O. N. Karpenkov
149
Comparison theorems for elliptic divergence inequalities containing terms with lower derivatives
A. A. Kon'kov
151
On the gaps in the spectrum of an elliptic operator on a periodic grid
A. A. Kotel'nikova
153
Holomorphic automorphisms of two-dimensional hyperbolic tube domains
N. G. Kruzhilin
155
Spectral subvarieties of a principally polarized Abelian variety
A. E. Mironov
157
An invariance principle for conditional empirical processes
D. V. Poryvai
159
The chromatic number of a space with the metric $l_q$
A. M. Raigorodskii
161
The existence of functional integrals in a model of quantum field theory on a loop space
Yu. P. Solov'ev, V. V. Belokurov, E. T. Shavgulidze
163
Hilbert functions and Betti numbers of homogeneous ideals in an exterior algebra
D. A. Shakin
165
Piecewise smooth embedding of a cube
M. I. Shtogrin
167
Meetings of the Moscow Mathematical Society
169

Mathematical Events
Leonid Romanovich Volevich (on his 70th birthday)
M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan
175
Mikhail Iosifovich Kadets (on his 80th birthday)
V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, C. L. Troyanscii, V. P. Fonf, E. Ya. Khruslov
183
About the impact factor
S. M. Gusein-Zade
186
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022